# SDR DXTA200702613

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,201 hours, 3,087 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR (RED INDICATION) STAYED ILLUMINATED AFTER GEAR RETRACTION. ALL GREEN INDICATORS WERE EXTINGUISHED. GEAR DEPLOYED NORMALLY WITH ALL INDICATIONS IN THE GREEN.  REPLACED RIGHT HAND DOOR UP LOCK SWITCH "KN" PER WIRING DIA. 32-60-10-05, 34-13-01-10 AND ADJUSTED PER XP 32-60-00-501.
